On construction of partial reducts and irreducible partial decision rules

Mikhail Moshkov*, Marcin Piliszczuk, Beata Zielosko

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

In the paper for the most part of binary decision tables upper and lower bounds on the cardinality of partial reducts and length of irreducible partial decision rules are obtained. The number of partial reducts and the number of irreducible partial decision rules are evaluated. Complexity of algorithms for construction of all partial reducts and all irreducible partial decision rules is studied on the basis of obtained bounds.

Original languageEnglish (US)
Pages (from-to)357-374
Number of pages18
JournalFundamenta Informaticae
Volume75
Issue number1-4
StatePublished - Mar 14 2007

Keywords

  • Algorithms for construction
  • Complexity
  • Irreducible partial decision rules
  • Partial reducts

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Algebra and Number Theory
  • Information Systems
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On construction of partial reducts and irreducible partial decision rules'. Together they form a unique fingerprint.

Cite this